# SDR CALA0200022

- Difficulty date: January 17, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 50,221 hours, 27,385 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Worn
- Location: Sta 1104-1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ATTACH ANGLE ON BOTTOM OF VERTICAL STABILIZER ON R/H SIDE WORN THIN AT STA 1104-1121. THE ATTACH ANGLE WAS REPLACED IAW ECRA 5300-01013, REV B.
